# SDR HNAA0600133

- Difficulty date: November 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 39,727 hours, 44,628 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7001182913
- Part serial: 87060779
- Condition: Failed
- Location: Cockpit
- Part time: 39,727 hours, 44,628 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT SMOKE FROM F/O'S ADI AREA.  REPLACED F/O'S ADI.
